# SDR AALA201807099045

- Difficulty date: July 6, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 58,343 hours, 22,040 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR REAR PINTLE PIN CORRODED.   THE AIRCRAFT WAS GROUNDED.
